# SDR SIMA201125604

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 22,668 hours, 16,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009120
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3809 DURING PREFLIGHT INSPECTION THE CREW FOUND THE FLIGHT ATTENDANT FLASHLIGHT ON THE FORWARD SIDE OF THE CABIN WOULD NOT CHARGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLASHLIGHT IAW CRJ 700 AMM 25-61-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
